Gronwall-Bellman type integral inequalities for abstract lebesgue integral

I. Gyori, L. Horváth

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we consider Gronwall-Bellman type integral inequalities and the corresponding integral equations for scalar functions of several variables involving abstract Lebesque integrals. Some delay and advance effects are also included. Since the inequalities and the equations are in a general form, the results may have different applications.

Original languageEnglish
Pages (from-to)51-58
Number of pages8
JournalMathematical and Computer Modelling
Volume25
Issue number1
DOIs
Publication statusPublished - Jan 1 1997

Keywords

  • Abstract Lebesgue integral
  • Integral equations
  • Multidimensional integral inequalities

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Gronwall-Bellman type integral inequalities for abstract lebesgue integral'. Together they form a unique fingerprint.

  • Cite this